MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Model Number 71332754
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, liner (71332754) was implanted and when trial head (75100856) was done being used to make surgical assessment of length and offset, scratches were noticed on liner.Since no backup device was available, a liner with different size was used to complete the procedure (71339554).Once the stem and head (71343200) were implanted, as surgeon was trying to remove the head, stem and head were removed as one piece and scratches were noticed on the oxinium head.Procedure was completed with a backup device of the same size for the head.A delay of less than 1 hour was reported.

Brand Name
R3 0 DEG XLPE ACET LNR 36MM X 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10022546
Report Number1020279-2020-01443
Device Sequence Number14156297
Product Code MBL
UDI-Device Identifier03596010597991
UDI-Public03596010597991
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71332754
Device Catalogue Number71332754
Device Lot Number17AM07187
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer04/08/2020
08/25/2021
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date06/21/2020
08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;